Yıl 2014, Cilt 15, Sayı 15, Sayfalar 26 - 40 2014-06-01

PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS

Mehdi Gurabi [1] , Ahmad Haghany [2] , Mohammad Reza Vedadi [3]

127 140

We define piecewise semiprime (PWSP) rings R in terms of a set of triangulating idempotents in R. The class of PWSP rings properly contains both the class of semiprime rings and the class of piecewise prime rings. The PWSP property is Morita invariant and it is shared by some important ring extensions. A ring is PWSP if and only if it has a generalized upper triangular matrix representation with semiprime rings on the main diagonal. Another characterization of PWSP rings involves a generalization of the concept of m-systems and is similar to the description of a semiprime ring in terms of the prime radical. Finally we use the PWSP property to determine (right) weak quasi-Baer rings. These are rings in which the right annihilator of every nilpotent ideal is generated as a right ideal by an idempotent.
Piecewise prime, piecewise semiprime, triangulating idempotents, weak quasi-Baer ring
Konular
Diğer ID JA55PM89FT
Dergi Bölümü Makaleler
Yazarlar

Yazar: Mehdi Gurabi

Yazar: Ahmad Haghany

Yazar: Mohammad Reza Vedadi

Bibtex @ { ieja266235, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {26 - 40}, doi = {10.24330/ieja.266235}, title = {PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS}, key = {cite}, author = {Vedadi, Mohammad Reza and Gurabi, Mehdi and Haghany, Ahmad} }
APA Gurabi, M , Haghany, A , Vedadi, M . (2014). PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS. International Electronic Journal of Algebra, 15 (15), 26-40. DOI: 10.24330/ieja.266235
MLA Gurabi, M , Haghany, A , Vedadi, M . "PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS". International Electronic Journal of Algebra 15 (2014): 26-40 <http://dergipark.gov.tr/ieja/issue/25196/266235>
Chicago Gurabi, M , Haghany, A , Vedadi, M . "PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS". International Electronic Journal of Algebra 15 (2014): 26-40
RIS TY - JOUR T1 - PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS AU - Mehdi Gurabi , Ahmad Haghany , Mohammad Reza Vedadi Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266235 DO - 10.24330/ieja.266235 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 26 EP - 40 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266235 UR - http://dx.doi.org/10.24330/ieja.266235 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS %A Mehdi Gurabi , Ahmad Haghany , Mohammad Reza Vedadi %T PIECEWISE SEMIPRIME RINGS AND SOME APPLICATIONS %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266235 %U 10.24330/ieja.266235